Jan 12, 2002
Since being on meds for a few years, I've noticed that my erections are'nt as long or hard as they once were before. And I can ejaculate with out being totally hard, in less than 2 or 3 min. Is this a side effect, or something else? I take Novir, Comvir, Crixivan, Sustiva..Any thoughts, or sugestions.. I'm 43 and last T cell was 70 viral 3900..
Response from Dr. Henry
Low testosterone levels commonly contribute to that problem. Also psychological factors, some antidepressants, diabetes are common contributors. Cautious use of Viagra is often helpful (low dose with careful observation due to drug interaction with the protease inhibitors). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Laws Against Spreading Aids And Hiv
- If You Have Sex With A Girl And Another Without A Condom Do I Have Hiv?
- What Are Potential Sources Of Hiv Hbv And Hcv Infection?
- Reishi Mushrooms And Hiv
- What Does Serum Hiv Antibody Status Non Reactive Mean?
- When The Doctor Check Your Blood Can They See If You Have Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.